×

Hermite-Hadamard’s type inequalities for operator convex functions. (English) Zbl 1239.47009

Motivated by their previous work [E. Kikianty and S. S. Dragomir, Math. Inequal. Appl. 13, No. 1, 1–32 (2010; Zbl 1183.26025)], the authors establish an operator version of Hermite-Hadamard type inequalities for operator convex functions of selfadjoint operators in Hilbert spaces.

MSC:

47A30 Norms (inequalities, more than one norm, etc.) of linear operators

Citations:

Zbl 1183.26025
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Beckenbach, E.F., Convex functions, Bull. amer. math. soc., 54, 439-460, (1948) · Zbl 0041.38003
[2] Dragomir, S.S., An inequality improving the first hermite – hadamard inequality for convex functions defined on linear spaces and applications for semi-inner products, J. inequal. pure appl. math., 3, 2, (2002), Article 31 · Zbl 0994.26018
[3] Dragomir, S.S., An inequality improving the second hermite – hadamard inequality for convex functions defined on linear spaces and applications for semi-inner products, J. inequal. pure appl. math., 3, 3, (2002), Article 35 · Zbl 0995.26009
[4] S.S. Dragomir, Grüss’ type inequalities for functions of selfadjoint operators in Hilbert spaces, Preprint, RGMIA Res. Rep. Coll., 11(e) (2008), Art. 11. <http://www.staff.vu.edu.au/RGMIA/v11(E).asp>.
[5] S.S. Dragomir, Some new Grüss’ type Inequalities for functions of selfadjoint operators in Hilbert spaces, Preprint RGMIA Res. Rep. Coll., 11(e) (2008), Art. 12. <http://www.staff.vu.edu.au/RGMIA/v11(E).asp>.
[6] S.S. Dragomir, Some reverses of the Jensen inequality for functions of selfadjoint operators in Hilbert spaces, Preprint RGMIA Res. Rep. Coll., 11(e) (2008), Art.. <http://www.staff.vu.edu.au/RGMIA/v11(E).asp>.
[7] T. Furuta, J. Mićić Hot, J. Pečarić and Y. Seo, Mond-Pečarić Method in Operator Inequalities. Inequalities for Bounded Selfadjoint Operators on a Hilbert Space, Element, Zagreb, 2005. · Zbl 1135.47012
[8] Kikianty, E.; Dragomir, S.S., Hermite-hadamard’s inequality and the p-HH-norm on the Cartesian product of two copies of a normed space, Math. ineq. appl., 13, 1, 1-32, (2010) · Zbl 1183.26025
[9] Matković, A.; Pečarić, J.; Perić, I., A variant of jensen’s inequality of mercer’s type for operators with applications, Linear algebra appl., 418, 2-3, 551-564, (2006) · Zbl 1105.47017
[10] Mićić, J.; Seo, Y.; Takahasi, S.-E.; Tominaga, M., Inequalities of Furuta and mond-pečarić, Math. ineq. appl., 2, 83-111, (1999) · Zbl 0924.47013
[11] Mitrinović, D.S.; Lacković, I.B., Hermite and convexity, Aequationes math., 28, 229-232, (1985) · Zbl 0572.26004
[12] Mond, B.; Pečarić, J., On some operator inequalities, Indian J. math., 35, 221-232, (1993) · Zbl 1052.47505
[13] Mond, B.; Pečarić, J., Classical inequalities for matrix functions, Utilitas math., 46, 155-166, (1994) · Zbl 0823.15018
[14] Pečarić, J.E.; Dragomir, S.S., A generalization of hadamard’s inequality for isotonic linear functionals, Radovi mat. (sarajevo), 7, 103-107, (1991) · Zbl 0738.26006
[15] Pečarić, J.E.; Proschan, F.; Tong, Y.L., Convex functions, partial orderings, and statistical applications, (1992), Academic Press Inc. San Diego · Zbl 0749.26004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.